Journal article icon

Journal article

Deligne-Lusztig varieties and derived categories

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10240-003-0013-3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PUBLICATIONS MATHEMATIQUES DE L'IHES, NO 97
Volume:
97
Pages:
1-59
Publication date:
2003-01-01
DOI:
ISSN:
0073-8301
URN:
uuid:1337bdeb-29c5-4a90-9de2-d8cf5c3068db
Source identifiers:
30381
Local pid:
pubs:30381

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP